# SDR SWAA2014042127221

- Difficulty date: April 16, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 35,369 hours, 24,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5940766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EE BAY DOOR JUNCTION BOX SURROUND DOUBLER CRACKED AT BS 160 LOWER AFT CORNER.  REPAIRED DOUBLER IAW SRM.
